# SDR CA000928036

- Difficulty date: August 14, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Make and model: Cessna U206D
- Aircraft time: 9,703 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Condition: Chipped
- Location: Following Face
- Component: Hydraulic Lifter, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A LARGE AMOUNT OF ALUMINUM WAS FOUND IN THE OIL SCREEN.  A CYLINDER DIFFERENTIAL COMPRESSION CHECK WAS PERFORMED AND FOUND TO BE ALL ABOVE 70/80.  STARTER DRIVE WAS REMOVED AND INSPECTED, NO DAMAGE FOUND AT THIS TIME (SUSPECTED USING ONLY A BORESCOPE).  CYLINDERS 3 AND 1 WERE REMOVED FOR INTERNAL ENGINE INSPECTION.  NR 1 CYLINDER INTAKE HYDRAULIC LIFTER WAS FOUND TO HAVE A .25 INCH BY .25 INCH BY .0625 INCH (APPROX) CHIP OUT OF THE FOLLOWING FACE.  AT THIS POINT THE ENGINE WAS REMOVED FOR REPAIR AT AIRCRAFT TECHNICAL CONSULTANTS. 7 A,, B AND C FOUND DURING A 50 HR OIL CHANGE.  (X)
